Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Overdose of birth control pills causing blue veins on breasts - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions

User :   hello
User :   i need help regarding pill overdoses...
Doctor :   hello
Doctor :   ya wt do u wan to know abt pill overdoses
User :   if one were to overdose on birth control pills as a means of emergency contraception
User :   and they then developed weird blue veins in their breasts but more prominantly nipples
User :   would that be an effect of the estrogen?
Doctor :   no.. its not that one has to take overdose ..
Doctor :   but emergency contraceptive pills vll have
Doctor :   higher dose of either estrogen or progesterone..
User :   yes-- and i used my regular birth control pills to provide emergency contraception. except i did way more than I should have
User :   then developed very weird blue veins. could this be because of the pill hormones, or pregnancy?
Doctor :   are u sure those veins werent there before

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor